World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 24, Issue 09 (August 2015)

Letter
No Access
A note on knot surgery
  • 1520003

https://doi.org/10.1142/S0218216515200035

Research Articles
No Access
A note on quasi-alternating Montesinos links
  • 1550048

https://doi.org/10.1142/S0218216515500480

Research Articles
No Access
Markov trace on a tower of affine Temperley–Lieb algebras of type Ã
  • 1550049

https://doi.org/10.1142/S0218216515500492

Research Articles
No Access
Lescop's invariant and gauge theory
  • 1550050

https://doi.org/10.1142/S0218216515500509

Research Articles
No Access
The AJ-Conjecture and cabled knots over torus knots
  • 1550051

https://doi.org/10.1142/S0218216515500510

Research Articles
No Access
Gambits in charts
  • 1550052

https://doi.org/10.1142/S0218216515500522